| Model Number |
Ø7X 20MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the anterior cruciate ligament surgery, the screw broke while being screwed into the bone to secure the graft.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.No further information was received.Update 21-apr-2026 - further information was received: it was reported that during the reconstruction anterior cruciate ligament, the screw broke while being screwed into the bone to secure the graft.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.